Format

Send to

Choose Destination
See comment in PubMed Commons below
Can Vet J. 2012 Jul;53(7):783-6.

Application of carvedilol in a dog with pseudoephedrine toxicosis-induced tachycardia.

Author information

1
BK21 Basic & Diagnostic Veterinary Specialist Program for Animal Diseases and Department of Veterinary Internal Medicine, College of Veterinary Medicine, Konkuk University, Seoul, 143-701 South Korea.

Abstract

A 15-year-old Yorkshire terrier dog was presented after ingesting 1 capsule of an over-the-counter cold medication containing pseudoephedrine (120 mg/capsule) and cetirizine (5 mg/capsule). Treatment was initiated with acepromazine and carvedilol. The dog responded well to treatment. This is the first known case report using carvedilol to control pseudoephedrine toxicosis.

PMID:
23277647
PMCID:
PMC3377463
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center